# SDR 2DYA20191209001

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 57,965 hours, 34,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD20131A
- Part serial: 89296
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 28-DAY CHECK FOUND L4 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED L-4 POWER SUPPLY IAW B767 AMM 33-51-07.  OPS CHECK FOUND NORMAL.
